IEEE - Institute of Electrical and Electronics Engineers, Inc. - Analytic Solution of a Delay Differential Equation Arising in Cost Functionals for Systems With Distributed Delays

Author(s): Suat Gumussoy ; Murad Abu-Khalaf
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2019
Volume: 64
Page(s): 4,833 - 4,840
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2019.2921658
Regular:

The solvability of a delay differential equation arising in the construction of quadratic cost functionals, i.e., Lyapunov functionals, for a linear time-delay system with a constant and a... View More

Advertisement